# SDR AALA202402224904

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N341TR
- Make and model: Boeing 737823
- Aircraft serial: 44490
- Aircraft time: 405 hours, 176 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Metering Valve
- Part number: UNKNOWN
- Condition: Faulty
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT PULLS LEFT UNCOMMANDED DURING TAXI AND TAKEOFF OPERATIONS. REPEAT WRITE UP. UNSAFE FOR PASSENGER OPERATIONS. **SUPPLEMENTAL REPORT FOR (AALA202402214904): REMOVED AND REPLACED STEERING METERING VALVE. PER AMM 32-51-11. OPERATIONAL CHECK GOOD.**(CLOSED).
